# SDR ASOA2013052403663

- Difficulty date: May 1, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 21,436 hours, 19,940 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Rt Mlg
- Part time: 993,984 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR STRUT ATTACH LUG ON DOOR CHAFED ON AFT SIDE APPROX .020" DEEP.  COMPLIED WITH EC/TC REO 601R-52-82-143 IAW REO 601R-52-143.
